Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 28 November 2016

A Generalization of the Modified Liouville Equation

José-Luis Rovira-Florián1, Ana-Magnolia Marin-Ramirez1 & Ruben-Dario Ortiz-Ortiz1

American Journal of Applied Sciences, Volume 13, Issue 11, pp. 1326–1329 · doi.org/10.3844/ajassp.2016.1326.1329

7,018 accesses3,839 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

We study the modified Liouville equation using various transformations to build dynamical systems and we use Dulac's criterion for give sufficient conditions of the non-existence of periodic orbits in the dynamical systems generated of the modified Liouville equation.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Rovira-Florián, J., Marin-Ramirez, A. & Ortiz-Ortiz, R. (2016). A Generalization of the Modified Liouville Equation. American Journal of Applied Sciences, 13(11), 1326–1329. https://doi.org/10.3844/ajassp.2016.1326.1329

Licence
CC BY 3.0
Issue
Volume 13, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Generalization of the Modified Liouville EquationAmerican Journal of Applied Sciences · Volume 13, Issue 11 · pp. 1326–1329 · CC BY 3.0Download